Operational Formulae of the Multivariable Hypergeometric Matrix Functions and Related Matrix Polynomials

Volume 3, Issue 2, Article 1 - 2017

Authors: M. Abdalla ;H. Abd-Elmageed ;M. Abul-Ez ;Z. Kishka

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

This paper presents an overview of the modern developments around the multivariable hypergeometric matrix functions (MHMFs). We introduce operational representation of MHMFs. Also, certain classes of orthogonal matrix polynomials are established.

How To Cite This Article

@article{Abdalla_2017, doi = {10.31559/glm2016.3.2.1}, url = {https://doi.org/10.31559%2Fglm2016.3.2.1}, year = 2017, month = {oct}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {2}, author = {M. Abdalla and H. Abd-Elmageed and M. Abul-Ez and Z. Kishka}, title = {Operational Formulae of the Multivariable Hypergeometric Matrix Functions and Related Matrix Polynomials}, journal = {General Letters in Mathematics} }
Abdalla, M., Abd-Elmageed, H., Abul-Ez, M., & Kishka, Z. (2017). Operational Formulae of the Multivariable Hypergeometric Matrix Functions and Related Matrix Polynomials. General Letters in Mathematics, 3(2). doi:10.31559/glm2016.3.2.1
[1]M. Abdalla, H. Abd-Elmageed, M. Abul-Ez, and Z. Kishka, “Operational Formulae of the Multivariable Hypergeometric Matrix Functions and Related Matrix Polynomials,” General Letters in Mathematics, vol. 3, no. 2, Oct. 2017.
Abdalla, M., H. Abd-Elmageed, M. Abul-Ez, and Z. Kishka. “Operational Formulae of the Multivariable Hypergeometric Matrix Functions and Related Matrix Polynomials.” General Letters in Mathematics 3, no. 2 (October 1, 2017). doi:10.31559/glm2016.3.2.1.